Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new proof of the transposition theorem


Author: Leopold Flatto
Journal: Proc. Amer. Math. Soc. 24 (1970), 29-31
MSC: Primary 15.05; Secondary 90.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0248147-8
MathSciNet review: 0248147
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. S. Motzkin, The probability of solvability of linear inequalities, Second Symposium on Linear Programming, Washington, D. C., 1955, vol. 2, pp. 607-611. MR 0075469 (17:753a)
  • [2] -, Two consequences from the transposition theorem on linear inequalities, Econometrica 19 (1951), 184-185. MR 0061635 (15:857d)
  • [3] D. J. Newman, Another proof of the minimax theorem, Proc. Amer. Math. Soc. 11 (1960), 692-693. MR 0120238 (22:10995)
  • [4] A. W. Tucker, Extensions of theorems of Farkas and Stiemke, Abstract 76, Bull. Amer. Math. Soc. 56 (1950), 57.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.05, 90.00

Retrieve articles in all journals with MSC: 15.05, 90.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0248147-8
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society